The equations of the plane problem of the differentmodul theory of elasticity.
Journal Title: Հայաստանի գիտությունների ազգային ակադեմիայի տեղեկագիր․ Մեխանիկա - Year 1966, Vol 19, Issue 2
Abstract
c
Authors and Affiliations
S. A. Ambartsumian
c
S. A. Ambartsumian
Nonlinear steady modulation waves in piezodielectrics with spherical inclusions.
c
A plane problem for a coufling of three semistrips of different materials.
c
Construction of some conformal mapping functions double-connected regions and their application to the torsion problem.
c
Dynamics of piezocrystal plates.
c
On the solution of two contact problems for wedge with elastic stiffeners.
c